# SDR AALA202207265600

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 85,107 hours, 10,670 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-2R BI-FOLD DOOR NOT SLIDING IN TRACK. REPLACED GUIDE (AALA202207255903) AND ROTARY DAMPER (AALA202207265600) PER CMM 25-45-81. DOOR OPERATES NORMAL.
